Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 88, NWS Austin/San Antonio, TX

April 27, 20084 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 27, 2008, 5:57 AM CDT for 4 counties in Texas. It was in force for 63 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2008, 5:57 AM CDT (10:57 UTC)
Expired
Apr 27, 2008, 7:00 AM CDT
In force
63 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Blanco County, TX, Burnet County, TX, Hays County, TX, Travis County, TX

The radar

The Austin/San Antonio radar (KEWX), 67 km from the middle of the area, began a volume at 11:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 6:00 AM CDTHAIL 0.255 Ssw Austin, TXSTREET FLOODING...1 IN RAIN IN HALF HOUR...
Apr 27, 6:23 AM CDTHAIL 0.751 Ssw Lago Vista, TX5 MINUTE EVENT MOST HAIL WAS PEA SIZE
Apr 27, 6:30 AM CDTHAIL 12 E Briarcliff, TX
Apr 27, 6:37 AM CDTHAIL 0.251 Ene Mansfield Dam, TX15 MIN DURATION
Apr 27, 6:45 AM CDTHAIL 0.252 Nne Lost Creek, TX
Apr 27, 7:04 AM CDTHAIL 0.55 E Austin, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 4:34 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 11.0 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1198 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 271057
SVREWX
TXC031-053-209-453-271200-
/O.NEW.KEWX.SV.W.0088.080427T1057Z-080427T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
557 AM CDT SUN APR 27 2008

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLANCO COUNTY...
  SOUTH CENTRAL BURNET COUNTY...
  HAYS COUNTY...
  TRAVIS COUNTY...

* UNTIL 700 AM CDT.

* AT 555 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR CYPRESS
  MILL...OR 7 MILES SOUTHEAST OF ROUND MOUNTAIN...AND MOVING EAST AT
  36 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKEWAY AND 9 MILES NORTH OF DRIPPING SPRINGS BY 620 AM CDT...
  BEE CAVE BY 625 AM CDT...
  MANSFIELD DAM BY 630 AM CDT...
  ROLLINGWOOD...WEST LAKE HILLS AND TANGLEWOOD FOREST BY 640 AM
  CDT...
  AUSTIN BY 645 AM CDT...
  6 MILES NORTH OF ONION CREEK BY 650 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY
FOR SOUTH CENTRAL TEXAS.

LAT...LON 3036 9758 2988 9800 3031 9856 3062 9821
TIME...MOT...LOC 1057Z 292DEG 32KT 3038 9824

$$
2 follow-up statements
000 
WWUS54 KEWX 271124
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
622 AM CDT SUN APR 27 2008

TXC031-053-271132-
/O.CAN.KEWX.SV.W.0088.000000T0000Z-080427T1200Z/
BURNET TX-BLANCO TX-
622 AM CDT SUN APR 27 2008

...THE SEVERE THUNDERSTORM WARNING FOR BLANCO AND SOUTH CENTRAL
BURNET COUNTIES IS CANCELLED...

AT 621 AM CDT...THE SEVERE THUNDERSTORM HAD MOVED OUT OF BLANCO AND 
SOUTH CENTRAL BURNET COUNTIES. AS A RESULT...THE SEVERE THUNDERSTORM 
WARNING IS CANCELLED. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY
FOR SOUTH CENTRAL TEXAS.

LAT...LON 3049 9790 3049 9788 3041 9772 3042 9770
      3036 9758 2988 9800 3013 9825 3055 9805
TIME...MOT...LOC 1122Z 292DEG 32KT 3030 9800

$$

TXC209-453-271200-
/O.CON.KEWX.SV.W.0088.000000T0000Z-080427T1200Z/
TRAVIS TX-HAYS TX-
622 AM CDT SUN APR 27 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR HAYS AND TRAVIS COUNTIES...

AT 621 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BEE CAVE...OR
9 MILES NORTHEAST OF DRIPPING SPRINGS...MOVING EAST AT 37 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MANSFIELD DAM BY 630 AM CDT...
  LOST CREEK BY 635 AM CDT...
  SUNSET VALLEY...ROLLINGWOOD...WEST LAKE HILLS AND TANGLEWOOD FOREST
  BY 640 AM CDT...
  SAN LEANNA...6 MILES NORTH OF MANCHACA AND 6 MILES SOUTH OF AUSTIN
  BY 645 AM CDT...
  ONION CREEK BY 650 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY
FOR SOUTH CENTRAL TEXAS.

LAT...LON 3049 9790 3049 9788 3041 9772 3042 9770
      3036 9758 2988 9800 3013 9825 3055 9805
TIME...MOT...LOC 1122Z 292DEG 32KT 3030 9800

$$
000 
WWUS54 KEWX 271139
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
639 AM CDT SUN APR 27 2008

TXC209-453-271200-
/O.CON.KEWX.SV.W.0088.000000T0000Z-080427T1200Z/
TRAVIS TX-HAYS TX-
639 AM CDT SUN APR 27 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR HAYS AND TRAVIS COUNTIES...

AT 638 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SUNSET
VALLEY...OR NEAR TANGLEWOOD FOREST...MOVING EAST AT 37 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTH OF SAN LEANNA AND AUSTIN BY 645 AM CDT...
  ONION CREEK BY 650 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY
FOR SOUTH CENTRAL TEXAS.

LAT...LON 3049 9790 3049 9788 3041 9772 3042 9770
      3036 9758 2988 9800 3013 9825 3055 9805
TIME...MOT...LOC 1139Z 292DEG 32KT 3024 9784

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 4:38 AM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Apr 27, 4:38 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
438 AM CDT SUN APR 27 2008

.UPDATE...
SEVERE THUNDERSTORM WATCH 241 IS NOW IN EFFECT FOR ALL OF SOUTH
CENTRAL TEXAS UNTIL NOON. UPDATED ZONES WILL BE OUT SHORTLY.

&&

.PREV DISCUSSION... /ISSUED 357 AM CDT SUN APR 27 2008/

DISCUSSION...
A STORMY...WET...AND COLD SUNDAY IS IN STORE FOR SOUTH CENTRAL
TEXAS AS A STRONG COLD FRONT PUSHES THROUGH THE REGION. THE
SURFACE FRONT IS CURRENTLY DRAPED ALONG A LINE FROM THE RED RIVER
VALLEY TO MINERAL WELLS TO SAN ANGELO. CONVECTIVE ACTIVITY WILL
INCREASE THROUGH THE MORNING HOURS AND DECREASE DURING THE
AFTERNOON AS THE FRONTAL BOUNDARY MAKES ITS WAY TO THE COAST. THE
WARM AND JUICY AIRMASS AHEAD OF THE FRONT WILL ENABLE STRONG TO
SEVERE THUNDERSTORMS TO DEVELOP...WITH MOSTLY LARGE HAIL AND
DAMAGING WINDS. PRECIPITABLE WATER VALUES ACROSS THE SOUTHERN HALF
OF THE STATE ARE HIGHER THAN NORMAL FOR LATE APRIL...AND INDICATE
THE POTENTIAL FOR HEAVY RAINFALL. HOWEVER...SINCE THE HEAVY
RAINFALL WILL BE LOCALIZED...A FLASH FLOOD WATCH WILL NOT BE
NECESSARY AS WIDESPREAD FLOODING IS NOT EXPECTED TO BE A PROBLEM.
THE FRONT HAS BEEN MOVING SLOWER THAN PREVIOUSLY ANTICIPATED...SO
THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL CONTINUE THROUGH
MUCH OF THE AFTERNOON.

BREEZY AND COOL CONDITIONS ARE EXPECTED THROUGH THE AFTERNOON AND
OVERNIGHT AS STRONG COLD AIR ADVECTION ENTERS THE REGION. SINCE THE
FRONT HAS BEEN SLOWER THAN EXPECTED...THE STRONG WINDS AND CLOUD
COVERAGE WILL PERSIST LONGER THAN PREVIOUSLY ANTICIPATED...LIMITING
RADIATIONAL COOLING OVERNIGHT. TEMPERATURES MONDAY MORNING WILL
STILL BE UNSEASONABLY COOL...AND NEAR-RECORD TEMPERATURES ARE
EXPECTED.

THE REST OF THE FORECAST PERIOD WILL BE MUCH LESS EXCITING AS
ZONAL FLOW ALOFT PREVAILS. A GRADUAL WARMING TREND IS EXPECTED
DURING THE WEEK AS SURFACE WINDS RETURN TO THE SOUTHEAST AND ALLOW
WARM AND MOIST GULF AIR BACK INTO THE REGION. AN UPPER LEVEL LOW
WILL STRENGTHEN ACROSS THE GREAT PLAINS DURING THE MIDDLE OF THE
WEEK. THE ASSOCIATED WEAK COLD FRONT PASSING TO THE NORTH OF OUR
AREA WILL HELP KEEP TEMPERATURES WITHIN A FEW DEGREES OF LATE
APRIL/EARLY MAY NORMALS. NO RAIN IS EXPECTED THROUGH THE WORK
WEEK...DESPITE THE RETURN OF GULF FLOW...MOISTURE WILL BE TOO
SHALLOW FOR ANY STORMS TO DEVELOP.

RECORD LOWS ARE POSSIBLE FOR APRIL 28 AND INDICATED BELOW:

AUSTIN BERGSTROM......46 IN 2001
AUSTIN CAMP MABRY.....47 IN 1928
SAN ANTONIO...........48 IN 1997
DEL RIO...............42 IN 1997

FIRE WEATHER...
STRONG NORTHERLY WINDS ARE EXPECTED THIS AFTERNOON ACROSS THE
ENTIRE REGION. HOWEVER...RELATIVE HUMIDITIES WILL REMAIN ABOVE 25
PERCENT. A VERY DRY AIRMASS IS EXPECTED THROUGH THE BEGINNING OF
THE WEEK BEHIND THE COLD FRONT...BUT 20 FOOT WINDS WILL BE BELOW
15 MPH ON MONDAY. 20 FT WINDS AND RELATIVE HUMIDITIES MAY APPROACH
CRITICAL FIRE WEATHER VALUES ON TUESDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              66  48  80  51  84 / 100  10   0   0   0
AUSTIN BERGSTROM INTL AIRPORT  66  46  79  44  84 / 100  10   0   0   0
DEL RIO INTL AIRPORT           72  47  83  54  88 /  80  -    0   0   0
SAN ANTONIO INTL AIRPORT       68  46  80  50  85 / 100  10   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

25/08/JB
Hazardous weather outlook, Apr 27, 5:38 AM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
538 AM CDT SUN APR 27 2008

TXZ171>173-183>194-202>209-217>225-228-281045-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
538 AM CDT SUN APR 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A STRONG COLD FRONT WILL ENTER SOUTH CENTRAL TEXAS TODAY. THIS
SYSTEM WILL GENERATE NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH
THIS AFTERNOON AND INTO THIS EVENING. SOME OF THESE STORMS WILL BE
SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY
RAINFALL AMOUNTS OF 1 TO 3 INCHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY TODAY.

In the hours before

Special weather statement, Apr 27, 1:45 AM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
145 AM CDT SUN APR 27 2008

TXZ171>173-183>194-202>209-217>225-228-271200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
145 AM CDT SUN APR 27 2008

...INCREASING RAIN CHANCES THEN COOLER TODAY AND TONIGHT...

THERE WILL BE AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS
ACROSS THE HILL COUNTRY AND SOUTH CENTRAL TEXAS THIS MORNING
AHEAD OF AND ALONG A STRONG COLD FRONT...FORECAST TO MOVE ACROSS
THE AREA THIS MORNING.

SOME OF THE THUNDERSTORMS COULD BE SEVERE. BRIEF PERIODS OF
LOCALLY HEAVY RAIN IS LIKELY AS THE SHOWERS AND THUNDERSTORMS
DEVELOP FROM THE NORTH AND MOVE SOUTHEAST.

IN WAKE OF THE COLD FRONT COOLER TEMPERATURES WILL COME LATER
TODAY AND TONIGHT. ALL READY APRIL OF 2008 HAS SEEN ITS SHARE OF
STRONG COLD FRONTS. THIS HAS LIMITED DAYTIME HIGHS FOR THE
MONTH.  THE WARMEST DAYS OF APRIL HAVE NOT BEEN AS WARM AS
THE WARMEST DAYS IN MARCH THIS YEAR.

LOWS TONIGHT TO EARLY MONDAY MORNING WILL BE IN THE UPPER 30S TO
NEAR 40 ACROSS THE HILL COUNTRY TO THE 40S ACROSS THE REST OF
SOUTH CENTRAL TEXAS. THIS WILL BE CLOSE TO OR BREAK THE RECORD
DAILY LOWS FOR APRIL 28TH. RECORD DAILY LOWS FOR APRIL 28TH SO FAR
ARE AS FOLLOWS...46 AT AUSTIN BERGSTROM IN 2001... 47 AT AUSTIN
MABRY IN 1928...48 AT SAN ANTONIO IN 1997...AND 42 AT DEL RIO IN
1997.

A REVIEW OF A FEW PAST COOL OUTBREAKS FOR LATE APRIL FOLLOWS WITH
THE HIGHS AND LOWS FOR THE GIVEN DAYS.

APRIL 21ST...1907

              AUSTIN       DEL RIO    SAN ANTONIO

APRIL 21ST   47 AND 43    61 AND 48    51 AND 46

APRIL 22ND TO 24TH...1982

              AUSTIN      AUSTIN BERGSTROM   DEL RIO    SAN ANTONIO

APRIL 22ND   56 AND 49        58 AND 50     56 AND 48    53 AND 45
APRIL 23RD   66 AND 49        65 AND 49     58 AND 47    63 AND 45
APRIL 24TH   58 AND 51        64 AND 52     66 AND 50    60 AND 49

APRIL 26TH AND 27TH...1997

              AUSTIN      DEL RIO     SAN ANTONIO

APRIL 26TH   59 AND 53   64 AND 54     63 AND 53
APRIL 27TH   57 AND 53   65 AND 48     59 AND 56

ALL-TIME EXTREME LOWEST TEMPERATURES FOR LATE APRIL AFTER THE 25TH
INCLUDE THE FOLLOWING...40 AT SAN ANTONIO APRIL 30...1996...
38 AT DEL RIO APRIL 30...1908...40 AT AUSTIN MABRY APRIL 30...1907
AND 44 AT AUSTIN BERGSTROM APRIL 26...2001.
Special weather statement, Apr 27, 3:35 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
335 AM CDT SUN APR 27 2008

TXZ171-172-188-190-271000-
BLANCO-BURNET-GILLESPIE-LLANO-
335 AM CDT SUN APR 27 2008

...CHANCE OF SHOWERS AND THUNDERSTORMS WILL INCREASE FOR
BLANCO...BURNET...GILLESPIE AND LLANO COUNTIES...

AT 335 AM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA
OF THUNDERSTORMS NORTHWEST OF LLANO TO NORTH OF BURNET.

THIS AREA OF THUNDERSTORMS WILL CONTINUE TO FORM SOUTHWARD IN
THE NEXT FEW HOURS...AND COULD AFFECT LLANO...BURNET...GILLESPIE
AND BLANCO COUNTIES.

BRIEF PERIODS OF HEAVY RAIN...STRONG WINDS...HAIL...AND FREQUENT
DANGEROUS LIGHTNING WILL ACCOMPANY THESE THUNDERSTORMS.
Local storm report, Apr 27, 5:05 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
505 AM CDT SUN APR 27 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0503 AM     HAIL             MARBLE FALLS            30.58N  98.27W
04/27/2008  E0.70 INCH       BURNET             TX   LAW ENFORCEMENT

&&

EVENT NUMBER 00039

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 2:19 AM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson116 min
Apr 27, 4:09 AM CDTSevere Thunderstorm WarningEWXBurnet, Llano66 min
Apr 27, 5:00 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Llano, Travis, Williamson2 hr
Apr 27, 5:00 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Llano, Travis, Williamson2 hr
Apr 27, 5:15 AM CDTSevere Thunderstorm WarningEWXBurnet, Llano45 min
Apr 27, 6:47 AM CDTFlash Flood WarningEWXTravis3 hr
Apr 27, 6:57 AM CDTSevere Thunderstorm WarningEWXBastrop, Travis63 min
Apr 27, 8:33 AM CDTAreal Flood AdvisoryEWXBastrop, Burnet, Fayette, Lee, Williamson117 min

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.